Schottky-Landau growth estimates for s-normal families of holomorphic mappings.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 123-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
normal families, normal mappings, Schottky-Landau-Hayman growth estimates, holomorphic functions
@article{MAN_1992__293_4_164950,
author = {M.G. Zaidenberg},
title = {Schottky-Landau growth estimates for s-normal families of holomorphic mappings.},
journal = {Mathematische Annalen},
pages = {123--142},
year = {1992},
volume = {293},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164950/}
}
M.G. Zaidenberg. Schottky-Landau growth estimates for s-normal families of holomorphic mappings.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 123-142. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164950/